A member asked:

I have a non itchy rash all over body, mainly arms and legs a little on my back and stomach, should i seek medical attention?

A doctor has provided 1 answer
Dr. Michael Fisher answered

Specializes in Dermatology

Drug eruptions can mimic a wide range of dermatoses. The morphologies are myriad and include morbilliform, urticarial, papulosquamous, pustular, and bullous. Medications can also cause pruritus and dysesthesia without an obvious eruption. A drug-induced reaction should be considered in any patient who is taking medications and who suddenly develops a symmetric cutaneous eruption.

Answered Apr 19, 2015

5.1k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...